# SDR SWAA2018010218655

- Difficulty date: December 6, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 33,286 hours, 22,095 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Bs 290-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED BETWEEN BS 290 TO 294.5, RBL 54.    R & R THE ATTACH ANGLE IAW SRM AND DWG.
